# SDR UPS98826088

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E RIB AT STA. XFS693.00 IS CRACKED ON THE UPPER AFT END.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG.2.
